# SDR DALA2022080205281

- Difficulty date: August 2, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N504DZ
- Make and model: Airbus A300*
- Aircraft serial: 10884
- Aircraft time: 16 hours, 6 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5004 WHILE INSTALLING POWER SUPPLY BRACKET, STRINGER 3 LH FLANGE BETWEEN FR58-FR59 INCURRED TOOLING DAMAGE. CORRECTIVE DAMAGE: COMPLIED WITH PRI 601145-14 REV. 0, PRI 601145-14 REV. 1, PRI 601145-14 REV. 2, PRI 601145-14 REV. 3, AND FINAL ER/A 601145-14 REV. ORIGINAL SECTION 1. (2343739)
